# SDR SWIA200515292

- Difficulty date: July 17, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 14,582 hours, 19,710 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Seat 7a
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FLUORESCENT LIGHT AT SEAT 7A PRODUCED SMOKE.   REPLACED CABIN LIGHT RECEPTACLE AT ROW 7A. OPERATIONAL CHECK GOOD.
